# SDR DALA2019031801849

- Difficulty date: March 18, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 DURING CORROSION REMOVAL: CORROSION ON TWO PREVIOUS REPAIR ON WEB STA 1716, LBL 36 AND RBL 7 AT AFT CARGO COMPARTMENT. IN REF NRC. CORRECTIVE ACTION: SUMMARY OF NRC 00421: CORROSION ON TWO PREVIOUS REPAIR ON WEB STA 1716, LBL 36 AND RBL 7 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM. (0990391)
